[Home ] [Archive]   [ فارسی ]  
:: About :: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 1 (1-2021) ::
J. Math. and Appl. 2021, 1(1): 12-17 Back to browse issues page
Fuzzy Soft Partitions
A. Pouhassani *
Department of Mathematics, Parand Branch, Islamic Azad University. Parand. Tehran. Iran.
Abstract:   (696 Views)

Keywords: Fuzzy soft sets, Fuzzy soft partitions, Fuzzy soft equality.
Full-Text [PDF 341 kb]   (205 Downloads)    
Type of Study: Research | Subject: Combinatorics
Received: 2020/12/28 | Accepted: 2021/01/1 | ePublished: 2021/01/1
References
1. M. I. Ali, A note on soft sets, rough soft sets and fuzzy soft sets, Applied soft Comp. J., 11 (4), (2011) 3329-3332.
2. A. Amo, J. Montero, G. Biging and V. Cutello. Fuzzy classification systems. European J. of Operational Research. 156 (2) (2004) 495-507.
3. S. Bodjanova, Some binary relations and operations on the set of fuzzy partitions. Fuzzy Sets and Systems, 53 (1993) 305-317.
4. S. Bodjanova, Fuzzy sets and fuzzy partitions, In: O. Opitz, B. Lausen and R. Klar (Eds.), Information and Classification. Springer, Heidelberg, (1993) 55{60.
5. M. J. Borah, T. J. Neog and D. K. Sut, Relations on fuzzy soft set, J. of Math. and Comp. Sci., (2) 3 (2012) 515-534.
6. D. Dumitrescu, Fuzzy measure and the entropy of fuzzy partitions, J. of Math. Analysis and Appl., 176 (1993) 359-373.
7. D. Dumitrescu, Fuzzy partitions with the connectives T_{infty} and S_{infty}; Fuzzy Sets and Systems, 47 (1992) 193-195.
8. M. Irfan Ali, F. Feng, X. Liu, W.K. Min and M. Shabir, On some new operations in soft set theory, Comp. and Math. with Appl., 57 (2009) 1547-1553.
9. P. K. Maji, R.Biscoas and A. R. Roy, Fuzzy soft sets. J. of Fuzzy Math., 9 (3) (2001) 589-602.
10. R. Mesiar and J. Rybarik, Entropy of fuzzy partitions: A general model, Fuzzy Sets and Systems, 99 (1998) 73-79.
11. D. Molodtsov, Soft set theory, first results, Comp. and Math. with Appl., 37 (1999) 19-31.
12. H. F. Pop, C. Sarbu, O. Horowitz and D. Dumitrescu, A fuzzy classification of the chemical elements, J. of Chemistry, Inform. and Comp. Sci., 36 (3) (1996) 462-482.
13. K. Qin and Z. Hong, On soft equality, J. of Comp. and Appl. Math., 234 (2010) 1347-1355.


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pouhassani A. Fuzzy Soft Partitions. J. Math. and Appl.. 2021; 1 (1) :12-17
URL: http://mathapp.ir/article-1-39-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 1 (1-2021) Back to browse issues page
مجله ریاضیات و کاربردها Journal of Mathematics and Applications
Persian site map - English site map - Created in 0.07 seconds with 29 queries by YEKTAWEB 4331